Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil making me moody Penny

Posted by blondegirl47 on July 10, 2003, at 15:26:39

In reply to Re: Provigil making me moody, posted by Penny on July 10, 2003, at 14:46:14

Thanks, Penny. Maybe this weekend I will try it without food. Sometimes it seems like food might be the problem. My tummy will be ok for a while, then I will eat something and start it up again.

Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:240597
URL: http://www.dr-bob.org/babble/20030708/msgs/240635.html